# SDR SWIA200414240

- Difficulty date: December 4, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 23,915 hours, 20,496 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Intermittent
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT (STALL FAIL), (WINDSHEAR FAIL) MESSAGES WITH FLAPS AT 30 DEGREES AND AT 8 DEGREES.  REMOVED AND REPLACED LEFT AND RIGHT FLAP POSITION TRANSMITTERS IAW MM 27-55-01, OPERATIONAL CHECK GOOD.
